mental-health-icon
Some psychiatric problem
Iam using medicines since 10 days for some psychiatric problem(depression and stress) psychiatrist wrote me medicines named 'DIVAA-OD 250' and 'oleanz plus' So with this iam decreasing weight. What i have to do ?
54 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

By seeing  diagnosis and treatment you mentioned it seems to be mismatched. Even these medications increases appetite and weight still your weight is decreased. You need to consult an experienced psychiatrist nearby or online for second opinion so that thorough evaluation is done and accordingly treatment can be finalized.
Health Tips
Start practicing meditation and exercises which will help you in decreasing stress
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello Mam Thanks for seeking help here. After careful evaluation of your history.... I felt you need a perfect management plan for all this...... This really surprising....weight loss these medications. Actually the side effects are weight gain.... Perhaps you are not taking proper food .... If your appetite is low...then take aptimus syrup. And increase protein diet...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.